# SDR CA021110002

- Difficulty date: October 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 43,831 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431276E
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND INSPECTION, A MAIN WHEEL WAS FOUND WITH ONE TIE BOLT MISSING AND TWO OTHERS NOT SAFE (TORQUE WISE). THEY COULD BE ROTATED USING HAND FORCE. ALL THE BOLTS AFFECTED WERE SIDE BY SIDE. UPON FURTHER INVESTIGATION THE FINAL FINDINGS WERE: 1 BOLT WAS BROKEN OFF AND MISSING AND 2 BOLT WERE SHEARED BUT REMAINED IN PLACE.
